# SDR DLM88962072

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: X, M
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE NR TWO ENGINE FLAMED OUT.  THE ENGINE OVER TEMPED ON RESTART 720 C FOR 10 SEC.  REPLACED ENGINE.
